Vol. 10, No. 3, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Pattern avoidance in double lists

Charles Cratty, Samuel Erickson, Frehiwet Negassi and Lara Pudwell

Vol. 10 (2017), No. 3, 379–398

We consider pattern avoidance in a subset of words on {1,1,2,2,,n,n} called double lists. We enumerate double lists avoiding any permutation pattern of length at most 4 and completely determine the corresponding Wilf classes.

permutation pattern, double list, Wilf class, Lucas number
Mathematical Subject Classification 2010
Primary: 05A05
Received: 29 May 2015
Revised: 29 March 2016
Accepted: 1 April 2016
Published: 14 December 2016

Communicated by Anant Godbole
Charles Cratty
Department of Mathematics and Computer Science
Westminster College
New Wilmington, PA 16172
United States
Samuel Erickson
Department of Mathematics
Minnesota State University Moorhead
Moorhead, MN 56563
United States
Frehiwet Negassi
Department of Mathematics
Saint Joseph’s College
Rensselaer, IN 47978
United States
Lara Pudwell
Department of Mathematics and Statistics
Valparaiso University
Valparaiso, IN 46383
United States